# SDR BAQA082136

- Difficulty date: December 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 5,568 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC80331
- Part serial: 33
- Condition: Leaking
- Location: Flight Controls
- Part time: 6,885 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SERVO LEAKING FROM ACTUATING ROD.  HARD CARD ENCLOSED.  REPLACED WITH SERVICEABLE UNIT.
